# SDR IPXA2018040528239

- Difficulty date: March 19, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER FUEL TANK WEB IS CRACKED AT BS 1372, RBL 80.  REPAIRED IAW EO MD11-5710-67889-A.  MAJOR.
